# SDR FDEA202108292215

- Difficulty date: August 29, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 31,017 hours, 17,565 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING O/B FLAP L/E GOT 2EA DENTS AT RIB16 ACCOMPLISHED THE O/B FLAP CAT.B REPAIR I.A.W A300-600F SRM 57-50-00-201 PARA. 4H ,   FIG208   SHEET 2 , P.231-234 AND SRI 57-50-00-201 , IIR 57-50-00-2-002 PARA 3B , P205-208.
